Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Conditional integrability over measure spaces


Author: Hubert Halkin
Journal: Bull. Amer. Math. Soc. 71 (1965), 679-680
MathSciNet review: 0177088
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme, J. Reine Angew. Math. 143 (1913), 128-175, ibid. 144 (1914), 1-40.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11396-9
PII: S 0002-9904(1965)11396-9